# SDR AALA201705059003

- Difficulty date: May 2, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 22,293 hours, 8,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M1671 EMERGENCY LIGHT BATTERY PACK FAILED TO TEST.  REPLACED THE BATTERY PACK IAW AMM 33-51-06. AIRCRAFT WAS GROUNDED.
